MathSciNet Relay Station
MathSciNet bibliographic data
MR2515129 53C50 (53C15)
Shaikh, Absos Ali Some results on $({\rm LCS})_n$-manifolds. J. Korean Math. Soc. 46 (2009), no. 3, 449–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement